Elenco delle pubblicazioni di Marino Zennaro

 

 

Riviste con referee

 

  1.        (con A.Bellen) Sulla ricerca di soluzioni periodiche di equazioni e disequazioni differenziali ordinarie e con ritardo, Boll. Un. Mat. Ital. (6) 2-B(1983), 803-817

  2.        (con A.Bellen) A collocation method for boundary value problems of differential equations with functional arguments, Computing 32(1984), 307-318

  3.        A class of linear operators in periodic function spaces including difference-differential operators, Rend. Ist. Matem. Univ. Trieste 16(1984), 10-27

  4.        Maximum principles for linear difference-differential operators in periodic function spaces, Numer. Math. 43(1984), 121-139

  5.        One-step collocation: uniform superconvergence, predictor-corrector method, local error estimate, SIAM J. Numer. Anal. 22(1985), 1135-1152

  6.        (con A.Bellen) Numerical solution of delay differential equations by uniform corrections to an implicit Runge-Kutta method, Numer. Math. 47(1985), 301-316

  7.        Natural continuous extensions of Runge-Kutta methods, Math. Comp. 46(1986), 119-133

  8.        P-stability properties of Runge-Kutta methods for delay differential equations, Numer. Math. 49(1986), 305-318

  9.        (con A.Bellen) Stability properties of interpolants for Runge-Kutta methods, SIAM J. Numer. Anal. 25(1988), 411-432

10.        (con A.Bellen e Z.Jackiewicz) Stability analysis of one-step methods for neutral delay differential equations, Numer. Math. 52(1988), 605-619

11.        Natural Runge-Kutta and projection methods, Numer. Math. 53(1988), 423-438

12.        (con A.Bellen, Z.Jackiewicz e R.Vermiglio) Natural continuous extensions of Runge-Kutta methods for Volterra integral equations of the second kind and their applications, Math. Comp. 52(1989), 49-63

13.        (con A.Bellen) Parallel algorithms for initial value problems for nonlinear difference and differential equations, J. Comput. Appl. Math. 25(1989), 341-350

14.        (con A.Bellen, Z.Jackiewicz e R.Vermiglio) Stability analysis of Runge-Kutta methods for Volterra integral equations of the second kind, IMA J. Numer. Anal. 10(1990), 103-118

15.        (con A.Bellen, Z.Jackiewicz e R.Vermiglio) Stability analysis of trapezoidal method for Volterra integral equations with completely positive kernels, J. Math. Anal. Appl. 152(1990), 324-342

16.        (con A.Bellen e R.Vermiglio) Parallel ODE-solvers with step-size control, J. Comput. Appl. Math. 31(1990), 277-293

17.        (con B.Owren) Order barriers for continuous explicit Runge-Kutta methods, Math. Comp. 56 (1991), 645-661

18.        (con A.Bellen) Strong contractivity properties of numerical methods for ordinary and delay differential equations, Appl. Numer. Math. 9(1992), 321-346

19.        (con A.Bellen e Z.Jackiewicz) Local error estimation for singly-implicit formulas by two-step Runge-Kutta methods, BIT 32(1992), 104-117

20.        (con Z.Jackiewicz) Variable stepsize explicit two-step Runge-Kutta methods, Math. Comp. 59(1992), 421-438

21.        (con B.Owren) Derivation of efficient continuous explicit Runge-Kutta methods, SIAM J. Sci. Stat. Comput. 13(1992), 1488-1501

22.        (con A.Bellen e Z.Jackiewicz) Time point relaxation Runge-Kutta methods for ordinary differential equations, J. Comput. Appl. Math. 45(1993), 121-137

23.        Contractivity of Runge-Kutta methods with respect to forcing terms, Appl. Numer. Math. 11 (1993), 321-345

24.        (con A.Bellen) The use of Runge-Kutta formulae in waveform relaxation methods, Appl. Numer. Math. 11(1993), 95-114

25.        (con R.Vermiglio) Multistep natural continuous extensions of Runge-Kutta methods: the potential for stable interpolation, Appl. Numer. Math. 12(1993), 521-546

26.        (con A.Bellen e Z.Jackiewicz) Contractivity of waveform relaxation Runge-Kutta iterations and related limit methods for dissipative systems in the maximum norm, SIAM J. Numer. Anal. 31 (1994), 499-523

27.        (con J.H.Verner) Continuous explicit Runge-Kutta methods of order 5, Math. Comp. 64(1995), 1123-1146

28.        (con Z.Jackiewicz e R.Vermiglio) Variable stepsize diagonally implicit multistage integration methods for ordinary differential equations, Appl. Numer. Math. 16(1995), 343-367

29.        (con J.H.Verner) The orders of embedded continuous explicit Runge-Kutta methods, BIT 35(1995), 417-427

30.        (con Z.Jackiewicz e R.Renaut) Explicit two-step Runge-Kutta methods, Appl. Math. 40(1995), 433-456 [non inserito nel CINECA perché non è conosciuta la rivista]

31.        (con E.Hairer) On error growth functions of Runge-Kutta methods, Appl. Numer. Math. 22(1996), 205-216

32.        (con Z.Jackiewicz e R.Vermiglio) Regularity properties of Runge-Kutta methods for ordinary differential equations, Appl. Numer. Math. 22(1996), 251-262

33.        (con Z.Jackiewicz e R.Vermiglio) Regularity properties of Runge-Kutta methods for delay differential equations, Appl. Numer. Math. 24(1997), 265-278

34.        Asymptotic stability analysis of Runge-Kutta methods for nonlinear systems of delay differential equations, Numer. Math. 77(1997), 549-563

35.        (con Z.Jackiewicz e R.Vermiglio) Regularity properties of multistage integration methods, J. Comput. Appl. Math. 87(1997), 285-302

36.        (con A.Bellen e N.Guglielmi) On the contractivity and asymptotic stability of systems of delay differential equations of neutral type, BIT 39(1999), 1-24

37.        (con A.Bellen e N.Guglielmi) Numerical stability of nonlinear delay differential equations of neutral type, J. Comput. Appl. Math. 125(2000), 251-263

38.        (con N.Guglielmi) On the asymptotic properties of a family of matrices, Linear Algebra Appl. 322(2001), 169-192

39.        (con N.Guglielmi) On the zero-stability of variable stepsize multistep methods: the spectral radius approach, Numer. Math. 88(2001), 445-458

40.        (con N.Guglielmi) On the limit products of a family of matrices, Linear Algebra Appl. 362(2003), 11-27

41.        (con N.Guglielmi) Stability of one-leg Q-methods for the variable coefficient pantograph equation on the quasi-geometric mesh, IMA J. Numer. Anal. 23(2003), 421-438

42.        (con A.Bellen) Adaptive integration of delay differential equations, Lect. Notes Comput. Sci. Eng. 38, Advances in Time-Delay Systems, S. Niculescu and K. Gu Eds., Springer, 2004, 155-165

43.        (con N.Guglielmi e F.Wirth) Complex polytope extremality results for families of matrices, SIAM J. Matrix Anal. Appl. 27(2005), 721-743

44.        (con N.Guglielmi) Balanced complex polytopes and related vector and matrix norms, J. Convex Anal.14(2007), 729-766

45.        (con N.Guglielmi) An algorithm for finding extremal polytope norms of matrix families, Linear Algebra Appl. 428(2008), 2265-2282

46.        (con S.Maset) Unconditional stability of explicit exponential Runge-Kutta methods for semi-linear ordinary differential equations, Math. Comp. 78(2009), 957-967

47.        (con C.Vagnoni) The analysis and the representation of  balanced complex polytopes in 2D, Found. Comput. Math. 9(2009), 259-294

48.        (con N.Guglielmi) Finding extremal complex polytope norms for families of real matrices, SIAM J. Matrix Anal. Appl. 31(2009), 602-620

49.        (con A.Cicone, N.Guglielmi e S.Serra Capizzano) Finiteness property of pairs of 2x2 sign-matrices via real extremal polytope norms, Linear Algebra Appl. 432(2010), 796-816

50.        (con N.Guglielmi) On the asymptotic regularity of a family of matrices, Linear Algebra Appl. 436(2012), 2093-2104

51.        (con S. Maset) Stability properties of explicit exponential Runge-Kutta methods, IMA J. Numer. Anal. 33(2013), 111-135

52.        (con S. Maset) Good behaviour with respect to the stiffness in the numerical integration of retarded functional differential equations, SIAM J. Numer. Anal. 52(2014), 1843-1866

53.        (con N.Guglielmi) Canonical construction of Barabanov polytope norms and antinorms for sets of matrices, SIAM J. Matrix Anal. Appl. 36(2015), 634-655

54.        (con M.Brundu) Cones and matrix invariance: a short survey, Rend. Istit. Mat. Univ. Trieste 50(2018), 81-100

55.        (con M.Brundu) Invariant multicones for families of matrices, Ann. Mat. Pur. Appl. 198(2019), 571-614

56.        (con M.Brundu) Multicones, duality and matrix invariance, J. Convex Anal. 26(2019), 1021-1052

57.       (con N. Guglielmi): An antinorm theory for sets of matrices: Bounds and approximations to the lower spectral radius, Linear Algebra Appl. 607(2020), 89-117

 

Atti di convegni

 

  1.        (con A.Bellen) Maximum principles for periodic solutions of linear delay differential equations, ISNM 62, Differential Difference Equations, Birkhauser, 1983, 19-24

  2.        On the P-stability of one-step collocation for delay differential equations, ISNM 74, Delay Equations, Approximation and Application, Birkhauser, 1985, 334-343

  3.        (con A.Bellen) Algoritmi paralleli per problemi iniziali di equazioni differenziali lineari ordinarie e con ritardo, Atti del Convegno di Analisi Numerica, De Frede, Napoli, 1986, 43-55

  4.        (con A.Bellen) A free-stepsize implementation of second order stable methods for neutral delay differential equations, Proceedings3rd IFAC Workshop on Time-Delay Systems”, Santa , 2001

  5.        (con N.Guglielmi) Polytope norms and related algorithms for the computation of the joint spectral radius, Proceedings CDC-ECC’05”, Seville (Spain), 12-15 December 2005, 3007-3012 (pubblicati in CD-ROM)

 

 

Rapporti tecnici

 

  1.        (con A.Bellen e Z.Jackiewicz) Stability analysis of time-point relaxation Heun method, Rapp. Tecn. C.N.R. "Progetto Finalizzato Sistemi Informatici e Calcolo Parallelo" n. 1/30, 1990

  

 

Pubblicazioni didattiche e di survey

 

  1.        La risoluzione approssimata di equazioni nonlineari, Quaderni didattici, Dip. Sci. Mat., Univ. Trieste, Quaderno n.4 (1990)

  2.        Metodi waveform relaxation per la risoluzione numerica di grandi sistemi di equazioni differenziali ordinarie, Rendiconti del Seminario Matematico e Fisico di Milano 64(1994), 57-75

  3.        Delay differential equations: theory and numerics, in "Theory and Numerics of Ordinary and Partial Differential Equations", Advances in Numerical Analysis, Vol. IV, M. Ainsworth, J. Levesley, W.A. Light & M. Marletta Eds., Clarendon Press, Oxford, 1995

 

 

Monografie scientifiche

 

  1.        (con A.Bellen) Numerical methods for delay differential equations. Numerical Mathematics and Scientific Computation. Oxford Science Publications, Oxford University Press, 2003

  2.        (con A.Bellen, N.Guglielmi e S.Maset) Recent trends in the numerical solution of retarded functional differential equations, Acta Numerica (2009), 1-110, Cambridge University Press

  3.        (con N. Guglielmi) Stability of linear problems: joint spectral radius of sets of matrices, in "Current Challenges in Stability Issues for Numerical Differential Equations", Lecture Notes in Mathematics 2082, CIME Foundation Subseries, L. Dieci & N. Guglielmi Eds., Springer, 2014

 

- - - - - - - - - - -

aggiornato al 26/10/2020